# SDR SWAA2019100837632

- Difficulty date: September 11, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Bs 400-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PASSENGER CABIN SEAT TRACKS UPPER CROWN SURFACE CORRODED BETWEEN BS. 400+10 TO BS. 480, LBL 45.50.  / R&R SEAT TRACK SECTION IAW SRM.
